# SDR AWXA9700231

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 60685022
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ELECTRIC SMELL IN COCKPIT.  FOUND CABIN AUGMENTATION FAN GRINDING.  REMOVED AND REPLACED CABIN AUGMENTATION FAN AND OPS CHECKS GOOD.
